# SDR USAA060395

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 16,444 hours, 16,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: Y1292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME C-66 - C-70; CORROSION TASK JA-260-53100.  REMOVED & REPLACED PER DWG D53480009, DEFECT SIZE: 4IN X 6FT.
